# SDR SWAA2016011147825

- Difficulty date: December 24, 2015
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 28,004 hours, 16,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 146A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LOWER JAMB ATTACH STRIP, UPPER SURFACE CORRODED AT BS 804.  R & R STRIP IAW DWG.
